# SDR SWAA2017112818077

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 9,855 hours, 4,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN LENS MISSING.  R&R LENS PER SIP.
